# SDR SWAA2013112122640

- Difficulty date: October 18, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N379SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26586
- Aircraft time: 63,318 hours, 52,254 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C2638428
- Part serial: 68428M
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR TAB TE DELAMINATED.  R & R TAB IAW SRM.
